# SDR DL76L954519

- Difficulty date: October 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N172DN
- Make and model: Boeing 767332
- Aircraft serial: 24775
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Ws 306
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT UPPER WING SKIN WAS DENTED DOWN AND GOUGED JUST AFT OF THE REAR SPAR AT WING STA 306.  REPAIRED PER DL ERA 272100-14.
